# SDR Y2PA00066

- Difficulty date: December 20, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N198US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47045
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING, EMGCY DESCENT, GR HNDL WOULD NOT RAISE AFTER TAKEOFF FROM FNT, NOSE STEERING WAS STEERABLE, DID NOT RAISE GEAR. TAKEOFF WARNING HORN ON DURING CLIMB, CABIN PRESSURE WARNING LIGHT CAME ON. AUTO SPOILER DO NOT USE LT CAME ON. CREW  THOUGHT THEY SMELL SMOKE & DIVERTED TO YIP, AC LANDED WITHOUT INCIDENT.  MAINTENANCE TESTED THE LANDING GR MECHANICAL CONT SYSTEM WITH NO DEFECTS NOTED. NOSE LANDING GR STRUT WAS SVRCD. AC WAS RELEASED FOR TEST FLT ONLY,  GEAR WOULD NOT RAISE AFTER TAKEOFF.  MAINT CLEANED & LUBRICATED THE NLG GROUND SHIFT MECH AND SERVICED NLG STRUT. LANDING GR WAS OPERATIONALLY CKD GOOD DURING GEAR SWING .  SUBSEQUENT TEST FLT PERFORMED, SATISFACTORY
